# SDR 04FDEA02894

- Difficulty date: October 8, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPPER STRINGER END (S10) FOUND CRACK INSIDE FUEL TANK ACCESS PANEL 638AB.  RIGHT HAND WING UPPER STRINGER END (S10) TRIMMED OUT CRACKED AREA AS PER SRM 57-20-00 FIG 10 VOL I AND INSTALLED REPAIRED ANGLES AS PER SRM 51-33-01 AND SRM 57-20-00 FIG 10 VOL I.
